twitterfacebookgoogleyoutuberss

Side Effects of Emergency Contraceptives

Side Effects of Emergency Contraceptives

He kissed me, i shuddered. I kissed him back. He put his hands on my breasts, he caressed them still kissing me in the mouth. He squeezed my breasts then i saw it, clear and creamy. Breast milk leaked out of my breasts.

This was one of the most embarrassing things ever to happen to me in my short life and it really did happen.

I received this complaint as a frantic call from a friend. I decided to research to discover more about this condition and the underlying causes.

Galactorrhea is the spontaneous flow of milk from the breast  not associated with child birth meaning no new born.

I questioned my friend further to find the underlying cause. In her panic she had carried out a pregnancy test, it was negative. We had ruled out early stage pregnancy as the cause of the unexplained breast milk.

It is worth mentioning that nipple stimulation, especially if prolonged during foreplay, can cause milky nipple discharge in some women, so bear this in mind as a possibility. I did not want to conclude that this was the cause. I decided to examine every angle.

I asked what medication she had been on in the past two weeks. She asked me if postinor 2 counts.

That was it!

Galactorrhea may be caused by hormonal imbalances owing to birth control pills. In this case Levonorgestrel the active ingredient in Postinor 2.

Though this is not very common, i have seen more of this case in recent time.

Other side effects of levonorgestrel are;

Disturbance of menstrual cycle,

Breast pain,

Dysmenorrhea (painful period) ,

Amenorrhea (absence of menstrual period),

Decreased libido,

vaginal bleeding (spotting, heavy bleeding),

Nausea,

Headaches.

If you have to take Postinor 2 more than twice a month, you should consider long term methods of contraception. You should not feel ashamed or uncomfortable to discuss with your doctor which method may be best for you.

Birth control pills are not the only cause of galactorrhea. Certain medication may be to blame, particularly those used in treatments for some psychiatric problems, but thyroid disorders and very occasionally small benign brain tumours of the pituitary gland can lead to milk production.

Any blood-stained discharge from the nipple is more urgent and should be reported immediately.

My advice to you if you notice any discharge from your nipple is to undergo a breast examination and to start some simple tests to see which of the above possibilities could be responsible for your symptoms.

 

 

Share Button
Written by StayHealthWise

3 Comments

  1. bola · September 29, 2013

    Did this really happen?

  2. someonesexy · September 29, 2013

    When I take pills, my friend says she can see it on my face. I have no idea what she sees. Lol

  3. lolly · August 19, 2017

    Can someone with breast discharge take in(pregnant)?

Leave A Reply